# SDR CA070302003

- Difficulty date: December 12, 2006
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 30,097 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Switch
- Part number: 3LO4534
- Condition: Tripped
- Location: Voice Recorder
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) FOLLOWING REMOVAL OF THE CVR FOR TESTING IT WAS DETERMINED THAT THE INERTIA SWITCH HAD BEEN PREVIOUSLY TRIPPED CAUSING THE REQUIRED DATA NOT TO BE RECORDED. A RESET OF THE SWITCH HAD THE SAME RESULTS WITH PREMATURE ACTIVATION CAUSING THE RECORDING TO STOP. THE SWITCH WAS REPLACED WITH A NEW ASSEMBLY. (TC NR 20070302003)
